# SDR CALA2025091809032

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 72,292 hours, 22,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT ASSY'S AT L/H ROW 36 AND 40 DAMAGED INOPERATIVE. REPLACED PATHWAY LIGHT ASSY'S AT ROW 36 AND 40 AMM 33-51-00. OPS CHECKED GOOD.
